# SDR AALA20020563

- Difficulty date: May 1, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - FLT 1110 - EN ROUTE DFW-BDL, AISLE EMERGENCY EXIT PATH LIGHTING ILLUMINATED TWICE DURING CRUISE FOR APPROXIMATELY ONE MINUTES.  LANDED BDL WITHOUT INCIDENT.  RESECURED FLIGHT ATTENDANTS ON/OFF SWITCH FOR EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
